Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Paralysis (1997)
Date of Event
07/07/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the neurologist that the patient's father indicated that the patient did not speak for a week following previous generator replacement surgery.Multiple attempts were made to obtain additional information; however, no further relevant information has been received to date.